I feel Shaky all day long, I have high anxiety, I feel real irritated, I feel more depressed.
Love; What you are feeling is all normal it is very common to even feel worse when you first start this medication or any of the ones like this. And also it can take 1 to 2 weeks before these side effects let up or less than you continue taking this medication about the same time each day as directed as the side effects let up you start to feel better ane by the time you have taken this from 6 to 8 weeks is when you have the blood level you need to where you should be feeling better or the doctor well adjust the dose if you are having to much trouble with side effects check with your doctor they sometimes give you something to help you through the side effects but with luck another 5 to 7 days you should start to feel better Chuck1957
I assume you are taking a generic form of wellbutrin xl?
I had similar side effects with it. I told my doctor and she let me try the generic form of wellbutrin SR made by Mylan pharmaceuticals, No shakiness, no high anxiety, no being real irritated, no more feeling more depressed with the SR version. You might want to discuss this with your doctor. I feel so much relief now. I hope you will too, very soon.
Oh! By the way, I take 5mg buspar once in the morning along with the wellbutrin. My doctor was the one who suggested that I try it. It helps with the anxiety. "G"
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2014 • 3 answers
Posted 7 May 2015 • 2 answers
Cymbalta - I've been taking Duloxetine for 20 days. At first I had a few side affects. Nothing major
Posted 17 Aug 2015 • 2 answers
Posted 18 days ago • 2 answers
Posted 2 days 9 hours ago • 2 answers